MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, ACT5DIFF AL 100-240V
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) stated that upon arrival he found the instrument out of use and reviewed questionable patient samples with extremely high rbc and plt values.Onsite service was performed and the waste syringe assembly and sample syringe were replaced.The fse performed 50 sample cycles with all normal/expected results; the issue could not be reproduced.The fse returned the next day and replaced suspect diluent supply valves vl10 and vl11, and made minor adjustments to the rbc and plt cal factors resolving the reported issue.The specific malfunction and it's resolution could not be confirmed.Bec internal identifier case-(b)(4).
 
Event or Problem Description
The customer initially reported h&h was not matching for patient samples run on the act5diff al instrument.The customer also stated a grinding noised was observed coming from the instrument.The field service engineer stated that upon arrival he found the instrument out of use and reviewed questionable patient samples with extremely high rbc and plt values.There were a total of four erroneous patient results generated and one result reported outside of the laboratory.There was no report of an adverse event or impact to patient treatment.Instrument data of the erroneous results has not been provided for review, as a result instrument flagging could not be assessed.

Brand Name
COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key12543816
Report Number1061932-2021-00117
Device Sequence Number4306481
Product Code GKZ
UDI-Device Identifier15099590576479
UDI-Public(01)15099590576479(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K032013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, ACT5DIFF AL 100-240V
Device Catalogue Number175356
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1